Health Timesauthoritative health information, trusted by professionals!
“Spark Program—Hundred Counties of Standardized Diagnosis and Treatment of Drug-induced Liver Diseases” project launching ceremony
span>In order to better implement the “Healthy China 2030” Planning Outline, and in response to the relevant provisions of the State Council to promote the construction of a hierarchical diagnosis and treatment system, under the guidance of the relevant departments of the National Health Commission, the China Pharmaceutical Biotechnology Association The “Spark Plan – Standardized Diagnosis and Treatment of Drug-induced Liver Diseases in Hundred Counties” project, co-sponsored by the Technical Committee for the Prevention and Treatment of Drug-induced Liver Injury and the Drug-induced Hepatology Group of the Chinese Medical Association Hepatology Branch and supported by the public welfare of Peking Union Medical College Co., Ltd., was recently launched. Focus on standardized diagnosis and treatment of diseases, further explore and summarize the clinical diagnosis and treatment experience of drug-induced liver disease in China, better promote and popularize disease knowledge to grass-roots medical workers, and promote the standardized diagnosis and treatment exchange of grass-roots clinicians on drug-induced liver disease, and improve diagnosis and treatment capabilities. .
Drug-induced liver injury is less noticeable
Professor Xu Xiaoyuan, Chief Physician of the Department of Infectious Diseases of Peking University First Hospital, said that drug-induced liver injury can be divided into acute (within 6 months) and Chronic (over 6 months), in which chronic drug-induced liver injury is less noticeable. 1. Acute drug-induced liver injuryPatients usually have very obvious abnormal liver function after taking the drug, and the incubation period is short. A few days, or a few months. Severe cases can lead to acute or subacute liver failure and even death. When acute liver injury occurs, some patients may have some non-specific symptoms, such as fatigue, poor appetite, nausea, and vomiting. In severe patients, skin, yellow eyes, and dark urine may appear. Some patients may also experience rash and fever. At this time, it is easier for doctors to find out that the symptoms will be improved after treatment after stopping the drug in time. 2. Chronic drug-induced liver injuryIf the patient’s liver injury lasts for more than 6 months, it means that Liver damage may become chronic or take longer to recover. Chronic drug-induced liver injury is usually related to the long-term use of some specific drugs. Clinically, it can be manifested as long-term and repeated mild elevation of liver enzymes, and most patients may have no obvious symptoms. Some patients with chronic drug-induced liver injury are transformed from the chronication of an acute liver injury event, and the liver injury has not returned to normal after 6-12 months. The acute onset of the injury may be accompanied by corresponding nonspecific symptoms, but the symptoms may not be obvious when the injury becomes chronic. Therefore, chronic drug-induced liver injury is more subtle clinically, and it is not easy to be detected and diagnosed.
Two types of drugs are easy to cause
drug-induced liver injury
Professor Mao Yimin, Chief Physician, Department of Gastroenterology, Renji Hospital Affiliated to Shanghai Jiaotong University School of Medicine
“China is rapidly developing In an aging society, the elderly are often accompanied by a variety of chronic diseases and need to take a variety of drugs, which will increase the risk of drug-induced liver injury. In addition, in China, the public’s awareness and awareness of safe and rational drug use are generally weak. Therefore, the prevention and treatment of drug-induced liver injury has become an issue that cannot be ignored in China.” Professor Mao Yimin, chief physician of the Department of Gastroenterology, Renji Hospital Affiliated to Shanghai Jiaotong University School of Medicine, emphasized. According to research, drugs that are likely to cause liver damage in my country: 1. Various health products and traditional Chinese medicine< /span>account for about 20%-30% of drug-induced liver injury in my country. Health products are generally considered beneficial and harmless by the public, and traditional Chinese medicines are often considered to have little adverse reactions. Therefore, once liver damage occurs in clinical practice, few patients take the initiative to report the application history of health products and traditional Chinese medicines to doctors. Liver damage is underestimated or even ignored. 2. Various chemical drugs, biological preparations, etc. strong>About 70%-80%. Among them, anti-tuberculosis drugs, anti-tumor drugs or immunomodulators, and antibiotics are the most common.
Four groups of people are drug-induced liver injury
1. Elderly people with chronic diseases requiring long-term medication Professor Xu Xiaoyuan reminded that elderly people with chronic diseases may receive multiple drug treatment at the same time. The higher risk of hepatic injury is of particular concern. 2. ChildrenChildren’s liver growth and development are not yet fully mature. The risk of injury is correspondingly higher. 3. WomenProfessor Mao Yimin pointed out that studies have shown that women may be more sensitive to certain drugs such as minocycline, Methyldopa shows a higher susceptibility and a higher risk of developing drug-induced liver injury. 4. History of liver diseaseIf the patient has a history of liver disease such as hepatitis B or fatty liver In acute drug-induced liver injury events, there may be an increased risk of poor prognosis due to clinical liver injury. “Studies suggest that after acute drug-induced liver injury occurs on the basis of chronic liver disease, the risk of death within 6 months of patients increases.” Professor Mao Yimin said.